# SDR DALA2019022801420

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 57,072 hours, 18,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EMERGENCY EXIT LIGHT COVER @ DOOR 3 NOT SECURE. (LEFT COVER WITH F/A). CORRECTIVE ACTION: RESECURED EMERGENCY EXIT LIGHT COVER. (5080739)
